Robust H∞ filtering for nonlinear systems with interval time-varying delays

Full text for this resource is not available from the Research Repository.

Deng, Zhihong, Shi, Peng, Yang, Hongjiu and Xia, Yaunging (2010) Robust H∞ filtering for nonlinear systems with interval time-varying delays. International Journal of Innovative Computing, Information and Control, 6 (12). pp. 5527-5538. ISSN 1349-4198


In this paper, robust H∞ filtering problem for a class of linear fractional uncertain continuous-time nonlinear systems with interval time-varying delays is investigated. The delay factor is assumed to be time-varying and belongs to a given interval, which means that the lower and upper bounds of the interval time-varying delays are available. Furthermore, the derivative of the time-varying delay function can be larger than one. Based on Lyapunov-Krasovskii functional, a new sufficient condition for the solvability of this problem is presented in terms of linear matrix inequalities (LMIs). When these LMIs are feasible, an expression of a desired H∞ fi1lter is given. A numerical example is given to illustrate the effectiveness of the developed techniques.

Item type Article
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19999, robust H∞ filtering, linear fractional, nonlinear systems, time-varying delays, Lyapunov-Krasovskii functional, linear matrix inequalities (LMIs)
Citations in Scopus 24 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login